# SDR ASAA2013120596638

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,389 hours, 1,403 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH31769
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON LANDING APU FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED APU IGNITER PLUG REF MM 49-41-51.  OPS CHECK GOOD, ACCOMPLISHED APU BITE CHECK, NO FAULTS NOTED.
